Publication detail

A Note On The Granville - Heath-Brown Theorem

FUCHS, P.

Original Title

A Note On The Granville - Heath-Brown Theorem

English Title

A Note On The Granville - Heath-Brown Theorem

Type

journal article - other

Language

en

Released

01.01.1991

Pages from

61

Pages to

65

Pages count

5

BibTex


@article{BUT39935,
  author="Petr {Fuchs}",
  title="A Note On The Granville - Heath-Brown Theorem",
  chapter="39935",
  journal="Comp. Rend. Math. Rep. Acad. Sci. Canada",
  number="2",
  volume="13 (1991)",
  year="1991",
  month="january",
  pages="61--65",
  type="journal article - other"
}